# SDR UPS99230806

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON STRINGER CLIP AT BS 1130, STR 27L.  REMOVED CLIP, FABRICATED, HEAT TREATED AND INSTALLED STRINGER CLIP PER SRM 51-30-2, PG 8 & 9, MM 51-20-151.
